Eliquis User For A Year

2 Replies Updated



Conversation Starter

Third Time Blood Clot Patient Says:


I've been on Eliquis for a year now and have severe fatigue. I cannot make it to work a full week. Most weekends I sleep.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you spoken to your doctor about the problem?

There are other medications you can try.

The FDA lists the typical side effects as possibly including nausea, dizziness, headache, increased risk of bleeding and easy bruising.



REPLYSHAREREPORT
Was this helpful?     0     0  
2
Eliquis Says:
via mobile

Yes, I have talked to my dr. Waitin to hear back. Thank you.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

TOPAMAX USER FOR A YEAR
I was prescribed topamax for migraines and was told i would get side effects of weight lost and depression ( was nervous... 3 replies
Eliquis satisfied users
Folks who have problems are quick to get on a site like this one. I would like to hear from some folks who have not had ... 71 replies
Eliquis for DVT vs Xarelto
My VA PA has changed my prescription for DVT from Xarelto 20mg to Eliquis 5 mg because of my age (78)...The Eliquis call... 1 reply
Eliquis Drug Information
My 91 year old Mom was switched to Eliquis and has been totally exhausted and suffering from confusion and memory loss. ... 38 replies
Eliquis side effects for Lucille
I have been taking Eliquis for 1 1/2 Months and I think I am allergic to it. Everything was okay until this week. My sto... 1 reply
procedure for stopping eliquis and going back to aspirin
Anyone know how to safely get off eliquis and back on just aspirin? ## Hi cynthia, Depending on how long you've been... 170 replies
Looking forward to stopping Eliquis
A very large blood clot behind my left knee resulted in several blood clots in each lung. My vascular clinic rolled me d... 1 reply
what to do for insomnia while taking eliquis
I started taking Eliquis a few weeks ago, my biggest complaint is insomnia! Anyone else have the same problem and if you... 12 replies
Dizziness/Spaciness and general discomfort in first week on Eliquis
I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to f... 2 replies
Extreme fatique, joint pain, muscle weakness with Eliquis for AFIB
I was having extreme fatigue, joint pain, muscle weakness after starting Eliquis and started to having black stool with ... 87 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 October 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA